uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An LM-type test for idiosyncratic unit roots in the exact factor model with integrated factors
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
Uppsala University, Disciplinary Domain of Humanities and Social Sciences, Faculty of Social Sciences, Department of Statistics.
2017 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 46, no 10, 4888-4914 p.Article in journal (Refereed) Published
Abstract [en]

We consider an exact factor model with integrated factors and propose an LM-type test for unit roots in the idiosyncratic component. We show that, for a fixed number of panel individuals (N) and when the number of time points (T) tends to infinity, the limiting distribution of the LM-type statistic is a weighted sum ofindependent Chi-square variables with one degrees of freedom, and when T tends to infinity followed by N tending to infinity, the limiting distribution is standard normal. The results should contribute to the challenging task of deriving likelihood based unit root tests in dynamic factor models.

Place, publisher, year, edition, pages
2017. Vol. 46, no 10, 4888-4914 p.
Keyword [en]
Panel unit root, Dynamic factors, Maximum likelihood, Lagrange multiplier
National Category
Probability Theory and Statistics
Research subject
Statistics
Identifiers
URN: urn:nbn:se:uu:diva-266025DOI: 10.1080/03610926.2015.1091079ISI: 000395085400014OAI: oai:DiVA.org:uu-266025DiVA: diva2:867217
Projects
Solving Macroeconomic Problems Using Non-Stationary Panel Data
Funder
The Jan Wallander and Tom Hedelius Foundation, P2005-0117:1 P2009-0189:1
Available from: 2015-11-05 Created: 2015-11-05 Last updated: 2017-12-01Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Zhou, XingwuSolberger, Martin

Search in DiVA

By author/editor
Zhou, XingwuSolberger, Martin
By organisation
Department of Statistics
In the same journal
Communications in Statistics - Theory and Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 639 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf